Busca avançada
Ano de início
Entree


Interactive calculus: Theory and applications of A-linearly correlated bivariate fuzzy processes

Texto completo
Autor(es):
Barros, L. C. ; Shahidi, M. ; Esmi, E. ; Allahviranloo, T.
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: FUZZY SETS AND SYSTEMS; v. 528, p. 14-pg., 2026-04-01.
Resumo

In this paper, we extend the concepts of differentiability and integrability to some classes of multivariable fuzzy functions, called A-linearly correlated bivariate fuzzy processes. We introduce key concepts such as the A-total and A-directional derivatives for A-linearly correlated bivariate fuzzy processes, along with a tangent plane interpretation and the A-Jacobian matrix. Their properties and relationships are also examined. Moreover, we present the second order Fr & eacute;chet differentiability for A-linearly correlated bivariate fuzzy processes and define the A-Hessian matrix. Furthermore, we introduce the concept of the A-double integral and apply Fubini's Theorem to A-linearly correlated bivariate fuzzy processes. We provide several examples demonstrating its practical applications. (AU)

Processo FAPESP: 22/00196-1 - Equações diferenciais fuzzy com derivadas interativas em escalas temporais
Beneficiário:Mina Shahidi
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 20/09838-0 - BI0S - Brazilian Institute of Data Science
Beneficiário:João Marcos Travassos Romano
Modalidade de apoio: Auxílio à Pesquisa - Programa Centros de Pesquisa Aplicada